# SDR COMA0060266

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2750 · Trailing Edge Flap Control System
- Condition: Unknown
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE.  RESET FLAP SYSTEM PER AD 98-20-01.
